# SDR AU000601

- Difficulty date: March 13, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: B6MA50
- Condition: Malfunctioned
- Location: Passenger/Crew D
- Component: Passenger/Crew D
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING FLIGHT, THE CABIN AIRSTAIR DOOR OPENED.  SUBMITER SUSPECTED REAR SEAT PASSENGER MAY HAVE ACCIDENTLY BUMPED THE DOOR HANDLE WITH KNEE.
